# SDR USAA2014043000004

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 41,583 hours, 23,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030500200
- Part serial: 125
- Condition: Worn
- Location: Te Flap
- Part time: 17,936 hours, 9,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C9 CHECK RT FLAP INTERCONNECTING STRUT HAS WORN ROD END.  REPLACED RT WING FLAP INTERCONNECTING STRUT IAW A319 AMM 27-51-44.
